Research article

Functional inequalities for several classes of q-starlike and q-convex type analytic and multivalent functions using a generalized Bernardi integral operator

  • Received: 22 August 2020 Accepted: 26 October 2020 Published: 12 November 2020
  • MSC : 26A33, 30C45, 30C50

  • In the article we introduce and investigate several new subclasses of q-starlike and q-convex type analytic and multivalent functions involving a generalized Bernardi integral operator, and establish the Fekete-Szegö type functional inequalities for these function classes. Besides, the corresponding bound estimates of the coefficients ap+1 and ap+2 are obtained.

    Citation: Pinhong Long, Huo Tang, Wenshuai Wang. Functional inequalities for several classes of q-starlike and q-convex type analytic and multivalent functions using a generalized Bernardi integral operator[J]. AIMS Mathematics, 2021, 6(2): 1191-1208. doi: 10.3934/math.2021073

    Related Papers:

  • In the article we introduce and investigate several new subclasses of q-starlike and q-convex type analytic and multivalent functions involving a generalized Bernardi integral operator, and establish the Fekete-Szegö type functional inequalities for these function classes. Besides, the corresponding bound estimates of the coefficients ap+1 and ap+2 are obtained.


    加载中


    [1] J. W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. Math., 17 (1915), 12-22. doi: 10.2307/2007212
    [2] K. Ahmad, M. Arif, J. L. Liu, Convolution properties for a family of analytic functions involving q-analogue of Ruscheweyh differential operator, Turkish J. Math., 43 (2019), 1712-1720. doi: 10.3906/mat-1812-6
    [3] R. M. Ali, V. Ravichandran, N. Seenivasagan, Coefficient bounds for p-valent functions, Appl. Math. Comput., 187 (2007), 35-46.
    [4] M. Arif, H. M. Srivastava, S. Umar, Some applications of a q-analogue of the Ruscheweyh type operator for multivalent functions, RACSAM, 113 (2019), 1211-1221. doi: 10.1007/s13398-018-0539-3
    [5] S. D. Bernardi, Convex and starlike univalent functions, T. Am. Math. Soc., 135 (1969), 429-446. doi: 10.1090/S0002-9947-1969-0232920-2
    [6] R. Chakrabarti, R. Jagannathan, A (p, q)-oscillator realization of two-parameter quantum algebras, J. Phys. A: Math. Gen., 24 (1991), L711-L718.
    [7] P. L. Duren, Univalent functions, New York: Springer, 1983.
    [8] H. A. Dweby, M. Darus, A subclass of harmonic univalent functions associated with q-analogue of Dziok-Srivastava operator, ISRN Math. Anal., 2013 (2013), 1-6.
    [9] B. Frasin, C. Ramachandran, T. Soupramanien, New subclasses of analytic function associated with q-difference operator, European J. Pure Appl. Math., 10 (2017), 348-362.
    [10] A. W. Goodman, Univalent functions, Vol.I, Washington, New Jersey: Polygonal Publishing House, 1983.
    [11] G. Gasper, M. Rahman, Basic hypergeometric series, Cambridge: Cambridge University Press, 1990.
    [12] M. E. H. Ismail, E. Merkes, D. Styer, A generalization of starlike functions, Complex Variables Theory Appl., 14 (1990), 77-84. doi: 10.1080/17476939008814407
    [13] F. H. Jackson, q-Difference equations, Am. J. Math., 32 (1910), 305-314. doi: 10.2307/2370183
    [14] F. H. Jackson, On q-definite integrals, Quart. J. Pure Appl. Math., 41 (1910), 193-203.
    [15] V. G. Kac, P. Cheung, Quantum calculus, New York: Universitext, Springer-Verlag, 2002.
    [16] F. R. Keogh, E. P. Merkes, A coefficient inequality for certain classes of analytic functions, P. Am. Math. Soc., 20 (1969), 8-12. doi: 10.1090/S0002-9939-1969-0232926-9
    [17] Q. Khan, M. Arif, M. Raza, G. Srivastava, H. Tang, S. U. Rehman, Some applications of a new integral operator in q-analog for multivalent functions, Mathematics, 7 (2019), 1-13.
    [18] R. J. Libera, Some classes of regular univalent functions, P. Am. Math. Soc., 16 (1965), 755-758. doi: 10.1090/S0002-9939-1965-0178131-2
    [19] W. Ma, D. Minda, A unified treatment of some special classes of univalent functions, In: Proceedings of the Conference on Complex Analysis, International Press, 1994,157-169.
    [20] S. Mahmmod, J. Sokól, New subclass of analytic functions in conical domain associated with Ruscheweyh q-differential operator, Results Math., 71 (2017), 1345-1357. doi: 10.1007/s00025-016-0592-1
    [21] K. I. Noor, S. Riaz, M. A. Noor, On q-Bernardi integral operator, TWMS J. Pure Appl. Math., 8 (2017), 3-11.
    [22] S. D. Purohit, A new class of multivalently analytic functions associated with fractional q-calculus operators, Fract. Differ. Calc., 2 (2012), 129-138.
    [23] S. D. Purohit, R. K. Raina, Certain subclasses of analytic functions associated with fractional qcalculus operators, Math. Scand., 109 (2011), 55-70. doi: 10.7146/math.scand.a-15177
    [24] M. S. U. Rehman, Q. Z. Ahmad, H. M. Srivastava, B. Khan, N. Khan, Partial sums of generalized q-Mittag-Leffler functions, AIMS Mathematics, 5 (2020), 408-420. doi: 10.3934/math.2020028
    [25] P. M. Rajković, S. D. Marinković, M. S. Stanković, Fractional integrals and derivatives in q-calculus, Appl. Anal. Discrete Math., 1 (2007), 311-323. doi: 10.2298/AADM0701072C
    [26] T. M. Seoudy, M. N. Aouf, Coefficient estimates of new classes of q-starlike and q-convex functions of complex order, J. Math. Inequal., 10 (2016), 135-145.
    [27] H. M. Srivastava, D. Bansal, Close-to-convexity of a certain family of q-Mittag-Leffler functions, J. Nonlinear Var. Anal., 19 (2017), 61-69.
    [28] H. M. Srivastava, B. Khan, N. Khan, Q. Z. Ahmad, Coefficient inequalities for q-starlike functions associated with the Janowski functions, Hokkaido Math. J., 48 (2019), 407-425. doi: 10.14492/hokmj/1562810517
    [29] L. Shi, Q. Khan, G. Srivastava, J. L. Liu, M. Arif, A study of multivalent q-starlike functions connected with circular domain, Mathematics, 7 (2019), 670. doi: 10.3390/math7080670
    [30] H. M. Srivastava, A. O. Mostafa, M. K. Aouf, H. M. Zayed, Basic and fractional q-calculus and associated Fekete-Szegö problem for p-vanlently q-starlike functions and p-valently q-convex functions of complex order, Miskolc Math. Notes, 20 (2019), 489-509. doi: 10.18514/MMN.2019.2405
    [31] H. M. Srivastava, N. Raza, E. S. A. Abujarad, G. Srivastava, M. H. Abujarad, Fekete-Szegö inequality for classes of (p, q)-starlike and (p, q)-convex functions, RACSAM, 113 (2019), 3563-3584. doi: 10.1007/s13398-019-00713-5
    [32] H. M. Srivastava, N. Tuglu, M. Çetin, Some results on the q-analogues of the incomplete Fibonacci and Lucas polynomials, Miskolc Math. Notes, 20 (2019), 511-524.
    [33] H. E. Ö. Uçar, Inequality for q-starlike functions, Appl. Math. Comput., 276 (2016), 122-126.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(2735) PDF downloads(169) Cited by(2)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog